The Annals of Probability

Quenched asymptotics for Brownian motion of renormalized Poisson potential and for the related parabolic Anderson models

Xia Chen

Full-text: Open access

Abstract

Let $B_{s}$ be a $d$-dimensional Brownian motion and $\omega(dx)$ be an independent Poisson field on $\mathbb{R}^{d}$. The almost sure asymptotics for the logarithmic moment generating function

\[\log\mathbb{E}_{0}\exp\left\{\pm\theta\int_{0}^{t}\overline{V}(B_{s})\,ds\right\}\qquad (t\to\infty)\]

are investigated in connection with the renormalized Poisson potential of the form

\[\overline{V}(x)=\int_{\mathbb{R}^{d}}{\frac{1}{\vert y-x\vert^{p}}}[\omega(dy)-dy],\qquad x\in\mathbb{R}^{d}.\]

The investigation is motivated by some practical problems arising from the models of Brownian motion in random media and from the parabolic Anderson models.

Article information

Source
Ann. Probab., Volume 40, Number 4 (2012), 1436-1482.

Dates
First available in Project Euclid: 4 July 2012

Permanent link to this document
https://projecteuclid.org/euclid.aop/1341401141

Digital Object Identifier
doi:10.1214/11-AOP655

Mathematical Reviews number (MathSciNet)
MR2978130

Zentralblatt MATH identifier
1259.60094

Subjects
Primary: 60J65: Brownian motion [See also 58J65] 60K37: Processes in random environments 60K40: Other physical applications of random processes 60G55: Point processes 60F10: Large deviations

Keywords
Renormalization Poisson field Brownian motion in Poisson potential parabolic Anderson model Feynman–Kac representation large deviations

Citation

Chen, Xia. Quenched asymptotics for Brownian motion of renormalized Poisson potential and for the related parabolic Anderson models. Ann. Probab. 40 (2012), no. 4, 1436--1482. doi:10.1214/11-AOP655. https://projecteuclid.org/euclid.aop/1341401141


Export citation

References

  • [1] Bass, R., Chen, X. and Rosen, J. (2009). Large deviations for Riesz potentials of additive processes. Ann. Inst. Henri Poincaré Probab. Stat. 45 626–666.
  • [2] Biskup, M. and König, W. (2001). Long-time tails in the parabolic Anderson model with bounded potential. Ann. Probab. 29 636–682.
  • [3] Cadel, A., Tindel, S. and Viens, F. (2008). Sharp asymptotics for the partition function of some continuous-time directed polymers. Potential Anal. 29 139–166.
  • [4] Carmona, R., Viens, F. G. and Molchanov, S. A. (1996). Sharp upper bound on the almost-sure exponential behavior of a stochastic parabolic partial differential equation. Random Oper. Stoch. Equ. 4 43–49.
  • [5] Carmona, R. A. and Molchanov, S. A. (1994). Parabolic Anderson Problem and Intermittency. Mem. Amer. Math. Soc. 108. Amer. Math. Soc., Providence, RI.
  • [6] Carmona, R. A. and Molchanov, S. A. (1995). Stationary parabolic Anderson model and intermittency. Probab. Theory Related Fields 102 433–453.
  • [7] Carmona, R. A. and Viens, F. G. (1998). Almost-sure exponential behavior of a stochastic Anderson model with continuous space parameter. Stoch. Stoch. Rep. 62 251–273.
  • [8] Chen, X. (2010). Random Walk Intersections: Large Deviations and Related Topics. Math. Surveys Monogr. 157. Amer. Math. Soc., Providence, RI.
  • [9] Chen, X. and Kulik, A. M. (2010). Brownian motion and parabolic Anderson model in a renormalized Poisson potential. Ann. Inst. Henri Poincaré. To appear.
  • [10] Chen, X. and Rosinski, J. (2011). Spatial Brownian motion in renormalized Poisson potential: A critical case. Preprint.
  • [11] Cranston, M., Mountford, T. S. and Shiga, T. (2005). Lyapunov exponent for the parabolic Anderson model with Lévy noise. Probab. Theory Related Fields 132 321–355.
  • [12] Dalang, R. C. and Mueller, C. (2009). Intermittency properties in a hyperbolic Anderson problem. Ann. Inst. Henri Poincaré Probab. Stat. 45 1150–1164.
  • [13] Engländer, J. (2008). Quenched law of large numbers for branching Brownian motion in a random medium. Ann. Inst. Henri Poincaré Probab. Stat. 44 490–518.
  • [14] Florescu, I. and Viens, F. (2006). Sharp estimation of the almost-sure Lyapunov exponent for the Anderson model in continuous space. Probab. Theory Related Fields 135 603–644.
  • [15] Fukushima, R. (2010). Second order asymptotics for Brownian motion among a heavy tailed Poissonian potential. Preprint.
  • [16] Gärtner, J. and König, W. (2000). Moment asymptotics for the continuous parabolic Anderson model. Ann. Appl. Probab. 10 192–217.
  • [17] Gärtner, J., König, W. and Molchanov, S. A. (2000). Almost sure asymptotics for the continuous parabolic Anderson model. Probab. Theory Related Fields 118 547–573.
  • [18] Gärtner, J. and Molchanov, S. A. (1990). Parabolic problems for the Anderson model. I. Intermittency and related topics. Comm. Math. Phys. 132 613–655.
  • [19] Gärtner, J. and Molchanov, S. A. (1998). Parabolic problems for the Anderson model. II. Second-order asymptotics and structure of high peaks. Probab. Theory Related Fields 111 17–55.
  • [20] Harvlin, S. and Avraham, B. (1987). Diffusion in disordered media. Adv. in Phys. 36 695–798.
  • [21] Komorowski, T. (2000). Brownian motion in a Poisson obstacle field. Astérisque 266 91–111.
  • [22] Sznitman, A.-S. (1993). Brownian asymptotics in a Poissonian environment. Probab. Theory Related Fields 95 155–174.
  • [23] Sznitman, A.-S. (1993). Brownian survival among Gibbsian traps. Ann. Probab. 21 490–508.
  • [24] Sznitman, A.-S. (1998). Brownian Motion, Obstacles and Random Media. Springer, Berlin.
  • [25] van der Hofstad, R., König, W. and Mörters, P. (2006). The universality classes in the parabolic Anderson model. Comm. Math. Phys. 267 307–353.
  • [26] van der Hofstad, R., Mörters, P. and Sidorova, N. (2008). Weak and almost sure limits for the parabolic Anderson model with heavy tailed potentials. Ann. Appl. Probab. 18 2450–2494.
  • [27] Viens, F. G. and Zhang, T. (2008). Almost sure exponential behavior of a directed polymer in a fractional Brownian environment. J. Funct. Anal. 255 2810–2860.